Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

RosieTheRiveter

Member
  • Total Reviews

    0
  • Content Count

    7
  • Joined

  • Last visited

Community Reputation

0 Neutral

About RosieTheRiveter

  • Rank
    New Member
  1. I am 5'8 & 165lbs. My doctor started me on 40mgs daily for 1 week, then 80mgs daily for the remainder of treatment. I stayed on the 40mgs for 2 weeks instead of one because I had a hard time adjusting to the medication (headaches, etc.). It sounds like you are on a really low dose for your size - about 0.5mg/kg/day. The literature states that although the lower doses do clear the acne, there is a higher chance of recurrence after you stop the meds than there is on the higher dosage. I d
  2. What type of antibiotic are you taking for the ear infection?
  3. For generic brand "Amnesteem" my pre-insurance price is $594 for a 30-day supply of 80mg/day. I pay $156 of that.
  4. Today is day 15 for me & all is well. My face is drying out, not as much excessive oil production. For the first week I had REALLY BAD headaches and trouble sleeping but now all that's over. Lips are dry but not as bad as when I was on Tazorac & BenzaClin. My lower back gets sore when I am tired. I'm taking 40mg/day. After week one I was supposed to raise the dosage to 80mg/day...but I'm not. One of these days I will up the dosage to 60mgs but I'm apprehensive because I fe
  5. Hello, I am on day 12 of my first Accutane treatment. The only side effects that I've experienced are red eyes & headaches. Nothing too serious though. I was on Erythromycin for 6 months before this. When I got on it I had moderate and persistent facial acne. Over the months I developed severe facial, back and chest acne. The antibiotics were making the acne worse & spreading it! I hate that stuff. So, if you develop several fine pimples (almost rash-like), it is the Erythromyci
×